# SDR DALA2019082875011

- Difficulty date: August 24, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 83,514 hours, 22,275 cycles
- System (JASC): 5240 · Service Doors
- Part: D-Ring
- Condition: Out Of Position
- Location: R1 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO REPORTS OF 1R DOOR HARD TO ARM. FOUND D-RING UNDER GIRT BAR. REINSTALLED D-RING PROPERLY. OPS CK DOOR ARMING MULTIPLE TIMES. NO FAULTS NOTED.
